# SDR CALA2014032000369

- Difficulty date: March 18, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N14115
- Make and model: Boeing 757224
- Aircraft serial: 27557
- Aircraft time: 76,140 hours, 15,842 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3471
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT & GOUGE AT FUSE EXT SKIN BS 652 BETWEEN STRINGER 28L & 28R.  INSTALLED SMALL HOLE FLUSH REPAIR NR 7 IAW SRM 53-00-01 PG 201-20 5 FIGURE 201.
